| Model Number |
U41502H15RX |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The one device belonging to the sole malfunction is expected to be returned to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u41502h15rx pta balloon dilatation catheter allegedly experienced material deformation.This information was received from a single source.The malfunction involved a patient with no reported consequences.The patient was reported as a (b)(6)-year-old female whose weight was not provided.
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation confirmed 2976 - material deformation.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u41502h15rx pta balloon dilatation catheter allegedly experienced material deformation.This information was received from a single source.The malfunction involved a patient with no reported consequences.The patient was reported as a 48-year-old female whose weight was not provided.